# SDR SWAA2012021301396

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 77,717 hours, 58,826 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 05939
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE IN CABIN ROW 19 20 21 CAPTAINS SIDE.  FOUND DEFECTIVE BALLAST AT ROW 19ABC.  REMOVED AND REPLACED SIDEWALL LIGHT BALLAST PER MM.
